# SDR 01FDEA00347

- Difficulty date: May 12, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 55,160 hours, 16,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7020537
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER GRANULAR CORROSION DEVELOPING INSIDE LONGERON 44L APPROX 7 STA 1126 AS VIEWED INSIDE CTR ASSY COMPT BELOW WORK STEPS ON LT SIDE OF CAC ACCESS DOOR.  *S/D*  CLEAN AND TREATED 44L PER SRM 51-21-01.  INSTALL NEW LONGERON SPLICE PER EA 8-5311-53297.
